# SDR FDEA201106072140

- Difficulty date: June 7, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,175 hours, 13,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK EMERGENCY LIGHTS DID NOT TEST PROPERLY FROM SWITCH AT DOOR 1L.  RED LIGHT ON POWER SUPPLY UNIT ILLUMINATED WHEN TEST BUTTON PUSHED.  COMPLIED WITH EPSU OPS CHECK IAW MM 33-50-00-00.  OPS CHECKED OK.  NO FAULTS NOTED. GREEN LIGHT ILLUMINATED AND RED LIGHT STAYED OUT.  OK FOR SERVICE.
